# SDR FDEA200909283414

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (TOP) HAS EXFOLIATION CORROSION AT BS 1020, 7 INCHES FROM FUSELAGE SKIN SURFACE.  CORROSION ON RT WING SKIN AT BS 1020 CARRIED OUT IAW EA F-5710-132617 (RT OTBD WING PANEL CORROSION DAMAGE AT RBL 70.50, STR R-4C).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
